CureZone   Log On   Join
Re: Still having hIves after 4 days of supplementing!
 
username7414 Views: 2,133
Published: 7 years ago
 
This is a reply to # 2,205,364

Re: Still having hIves after 4 days of supplementing!


That's why I was so afraid to try because the way people reacted was either really positive, or really negative... there was no happy medium.
I was really expecting the worst... I think so far the only bad thing i've experienced is that it's hard to "shut myself off" at night to go to sleep. I don't feel wired... its hard to explain. I just feel very awake and crystal clear.
i'm surprisingly not seeing anymore candida die off. though.. not sure if thats a good thing or bad thing because i've been slipping with my diet and drinking sweetened iced tea.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

2.094 sec, (1)